# SDR GTIA2020033035138

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 26,491 hours, 12,174 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT THROUGH ABOUT 4000 FA CALLED & SAID THEY SMELLED FUMES IN CABIN WE NOTICED NOTHING OTHER THEN FLORIDA SMELL GOING THROUGH HAZE LAYER.-PERFORMED TSM 05-50-00-810-831 IDENTIFICATION OF CABIN ODOR. PERFORMED ENG RUN 1&2 IAW AMM 71-00-00. CAUSE OF ODOR COULD NOT BE DUPLICATED AT THIS TIME. FLIGHT CREW ALSO WALKED A/C NO ODORS NOTED. A/C OKAY FOR CONTINUE SERVICE MOC NOTIFIED.
